Longevity studies based on kernel hazard estimation
Angie Felipe,
Montserrat Guillen and
Jens Perch Nielsen
Insurance: Mathematics and Economics, 2001, vol. 28, issue 2, 191-204
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(00)00076-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Longevity Studies Based on Kernel Hazard Estimation (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:28:y:2001:i:2:p:191-204
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().